Volume 3, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Cell-like resolutions preserving cohomological dimensions

Michael Levin

Algebraic & Geometric Topology 3 (2003) 1277–1289
Bibliography
1 R J Daverman, Hereditarily aspherical compacta and cell-like maps, Topology Appl. 41 (1991) 247 MR1135101
2 A N Dranishnikov, On a problem of P. S. Aleksandrov, Mat. Sb. $($N.S.$)$ 135(177) (1988) 551, 560 MR942139
3 A N Dranishnikov, On homological dimension modulo $p$, Mat. Sb. $($N.S.$)$ 132(174) (1987) 420, 446 MR889602
4 A N Dranishnikov, $K$–theory of Eilenberg–Mac Lane spaces and cell-like mapping problem, Trans. Amer. Math. Soc. 335 (1993) 91 MR1153012
5 A N Dranishnikov, Extension of mappings into CW-complexes, Mat. Sb. 182 (1991) 1300 MR1133570
6 A N Dranishnikov, Cohomological dimension theory of compact metric spaces, Topology Atlas Invited Contributions 6 (2001) 7
7 A Dranishnikov, J Dydak, Extension dimension and extension types, Tr. Mat. Inst. Steklova 212 (1996) 61 MR1635023
8 A Dranishnikov, J Dydak, Extension theory of separable metrizable spaces with applications to dimension theory, Trans. Amer. Math. Soc. 353 (2001) 133 MR1694287
9 A N Dranishnikov, D Repovš, On Alexandroff theorem for general abelian groups, Topology Appl. 111 (2001) 343 MR1814233
10 R D Edwards, A theorem and a question related to cohomological dimension and cell-like maps, Notices Amer. Math. Soc. 25 (1978)
11 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Graduate Texts in Mathematics 205, Springer (2001) MR1802847
12 J Dydak, J J Walsh, Infinite-dimensional compacta having cohomological dimension two: an application of the Sullivan conjecture, Topology 32 (1993) 93 MR1204409
13 A Koyama, K Yokoi, On Dranishnikov's cell-like resolution, Topology Appl. 113 (2001) 87 MR1821850
14 M Levin, Constructing compacta of different extensional dimensions, Canad. Math. Bull. 44 (2001) 80 MR1816051
15 M Levin, Acyclic resolutions for arbitrary groups, Israel J. Math. 135 (2003) 193 MR1997043
16 J J Walsh, Dimension, cohomological dimension, and cell-like mappings, from: "Shape theory and geometric topology (Dubrovnik, 1981)", Lecture Notes in Math. 870, Springer (1981) 105 MR643526